# SDR 0103909607

- Difficulty date: October 18, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- Aircraft time: 65,972 hours, 66,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, an existing repair angle was found cracked on the sta 1076 frame at the longeron 2R. The repair angle was removed and replaced with an identical repair. The repair angle was installed because a B/P 0.25 inch hole used to attach th 5910090-735 tie rod was found oversized to 5/16 inch diameter.Repaired per EA 96-185206.
